# SDR EE4Y2025092723172

- Difficulty date: September 27, 2025
- Submitted: September 27, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, AN EXISTING REPAIR WAS FOUND ON THE FUSELAGE SKIN AT FR19 BETWEEN STR-27R. ACCORDING TO PREVIOUS OPERATOR DOCUMENTATION, THE REPAIR WAS PERFORMED UNDER ETD2025-190-000892 GUIDELINES. DUE TO ITS CONDITION (TOOL MARKS AND POORLY DRIVEN RIVET HEADS) THE REPAIR DOUBLER WAS REMOVED FOR REPLACEMENT. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-927001 DTD AUG 22 2025 AND DOCUMENTED COOPESA COO-EO-2025-22844-R00 , UNDER JOB A1Q176 NRI 21-32
